WEKO3
-
RootNode
アイテム
A category of association schemes
http://hdl.handle.net/10091/16081
http://hdl.handle.net/10091/16081fab02e51-4e32-43a7-8e4b-16d2710d9a99
名前 / ファイル | ライセンス | アクション |
---|---|---|
![]() |
|
Item type | 学術雑誌論文 / Journal Article(1) | |||||||
---|---|---|---|---|---|---|---|---|
公開日 | 2012-11-22 | |||||||
タイトル | ||||||||
タイトル | A category of association schemes | |||||||
言語 | ||||||||
言語 | eng | |||||||
DOI | ||||||||
関連識別子 | https://doi.org/10.1016/j.jcta.2009.10.004 | |||||||
関連名称 | 10.1016/j.jcta.2009.10.004 | |||||||
キーワード | ||||||||
主題 | Association scheme, Category, Subscheme, Quotient scheme, Fusion scheme, Thin scheme | |||||||
資源タイプ | ||||||||
資源 | http://purl.org/coar/resource_type/c_6501 | |||||||
タイプ | journal article | |||||||
著者 |
Hanaki, Akihide
× Hanaki, Akihide
|
|||||||
信州大学研究者総覧へのリンク | ||||||||
氏名 | Hanaki, Akihide | |||||||
URL | http://soar-rd.shinshu-u.ac.jp/profile/ja.ZakeHCkF.html | |||||||
出版者 | ||||||||
出版者 | ACADEMIC PRESS INC ELSEVIER SCIENCE | |||||||
引用 | ||||||||
内容記述 | JOURNAL OF COMBINATORIAL THEORY SERIES A. 117(8):1207-1217 (2010) | |||||||
書誌情報 |
JOURNAL OF COMBINATORIAL THEORY SERIES A 巻 117, 号 8, p. 1207-1217, 発行日 2010-11 |
|||||||
抄録 | ||||||||
内容記述 | We define a category of association schemes and investigate its basic properties. We characterize monomorphisms and epimorphisms in our category. The category is not balanced. The category has kernels, cokernels, and epimorphic images. The category is not an exact category, but we consider exact sequences. Finally, we consider a full subcategory of our category and show that it is equivalent to the category of finite groups. | |||||||
資源タイプ(コンテンツの種類) | ||||||||
ISSN | ||||||||
収録物識別子タイプ | ISSN | |||||||
収録物識別子 | 0097-3165 | |||||||
書誌レコードID | ||||||||
収録物識別子タイプ | NCID | |||||||
収録物識別子 | AA00695848 | |||||||
出版タイプ | ||||||||
出版タイプ | AM | |||||||
出版タイプResource | http://purl.org/coar/version/c_ab4af688f83e57aa | |||||||
WoS | ||||||||
URL | http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=ShinshuUniv&SrcApp=ShinshuUniv&DestLinkType=FullRecord&DestApp=WOS&KeyUT=000281525000016 |
Share
Cite as
Hanaki, Akihide, 2010, A category of association schemes: ACADEMIC PRESS INC ELSEVIER SCIENCE, 1207–1217 p.
Loading...